# SDR DALA2017102900253

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 8,930 hours, 1,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EPSU 11WL FAULTY.  REPLACED EPSU 11WL.
